# SDR USAA070284

- Difficulty date: April 18, 2007
- Submitted: April 18, 2007
- Operation: Air carrier
- Aircraft: N590US
- Make and model: Boeing 737301
- Aircraft serial: 23935
- Aircraft time: 56,706 hours, 56,706 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 6545413174
- Condition: Chafed
- Location: Bs 614
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BEAM CHAFED UPPER SURFACE OF RT AIR CONDITINING PACK PR BAC AT CHORD BS 614.90.  INSTALLED REPAIR STRAP PER EA 98602A, DEFECT SIZE: .6" BY .5" BY .020"
